# SDR ABXA20120202392

- Difficulty date: February 2, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T25236
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FRAME FITTING OUTBD SIDE HAS A 5/16 OBLONG HOLE, AND SHOWS A CRACK INDICATION.  REAMED HOLE TO CLEAN AND ROUND IAW B767 SRM 51-40-05, COMPLIED WITH REA #47033REA05 AND REA #47033REA05, NO CRACK FOUND.  ACFT WAS GROUNDED.
